# SDR A6WA200740469

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 12.245 (510AB, HOLE NR 2) HAS FRETTING DAMAGE AROUND ENTIRE CIRCUMFERENCE OF HOLE, IN CRITICAL AREA, APPROX .30 INCH WIDE BY .006 INCH DEEP.   MAINTENANCE REPAIRED DAMAGED AREA IAW REO 601R-57-21-030 REV F.  (M)
